# SDR MWEA00060

- Difficulty date: February 11, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 41,129 hours, 30,741 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 5224280105
- Part serial: B2265
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 NAV VOR/LOC FLAG IS IN VIEW.  MAINTENANCE REMOVED AND REPLACED NUMBER TWO NAVIGATION RECEIVER.
